# SDR MZZA97031

- Difficulty date: February 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69742
- Make and model: Boeing 727224
- Aircraft serial: 22251
- Engine: Pwa JT8D15
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Contl Unit
- Part number: 7436024
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GUM - FLT 915 - DURING CLIMB-OUT, NR 2 ENGINE WAS SHOWING ERRATIC INDICATION WHILE PASSING THROUGH 1000 FEET, EPR PLUS/MINUS .05, N1 PLUS 10 PERCENT, EGT PLUS/MINUS 50 DEGREES CELSIUS, N2 PLUS/MINUS 10 PERCENT, FUEL FLOW PLUS/MINUS 500 LBS.  CREW AIR RETURN TO GUM.  MAINTENANCE REMOVED AND REPLACED NR 2 ENGINE FUEL CONTROL AND FUEL PMP PER MM 73-21-1 AND 73-11-11.  ENGINE RUN UP, LEAK CHECK, AND OPERATIONAL CHECK GOOD.  (M)
